| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.5mm x 12mm quantum maverick balloon catheter was selected for use.However, during preparation, it was noticed that the device was fractured.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 72.7cm distal of the strain relief.There was and blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported broken shaft as the hypotube was separated.
Event or Problem Description